# SDR MASA2012082435064

- Difficulty date: August 24, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,023 hours, 33,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN FLIGHT DECK IN FLT AND ON THE GROUND.  MX DID NOT SMELL ANY FUEL SMELL ON AIRCRAFT.  MX SMELLED AN OILY SMELL COMING FROM COCKPIT VENTS AND PLACED THE NR 1 PACK ON MEL.  AFTER PLACING THE NR 1 PACK ON MEL, THERE WERE NO MORE ODORS NOTED ON THE AIRCRAFT.
